Shahali, Mina, Ghavidel, Seyedeh Marzieh. (1400). Characterization of polynomially bounded α-resolvent families. , 7(31), 113-124.
Mina Shahali; Seyedeh Marzieh Ghavidel. "Characterization of polynomially bounded α-resolvent families". , 7, 31, 1400, 113-124.
Shahali, Mina, Ghavidel, Seyedeh Marzieh. (1400). 'Characterization of polynomially bounded α-resolvent families', , 7(31), pp. 113-124.
Shahali, Mina, Ghavidel, Seyedeh Marzieh. Characterization of polynomially bounded α-resolvent families. , 1400; 7(31): 113-124.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب